Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 33,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0


Comptes Rendus Mathématique
Volume 341, n° 12
pages 747-750 (décembre 2005)
Doi : 10.1016/j.crma.2005.10.016
Received : 29 August 2005 ;  accepted : 11 October 2005
Approximation of analytic sets with proper projection by Nash sets
Approximation des ensembles analytiques à projection propre par des ensembles de Nash
 

Marcin Bilski 1
Computer Science Department, Jagiellonian University, Nawojki 11, 30-072 Kraków, Poland 

Abstract

Let X be an analytic subset of   of pure dimension such that the projection   is surjective and proper, where U is a Runge domain. We show that X can be approximated by Nash sets. To cite this article: M. Bilski, C. R. Acad. Sci. Paris, Ser. I 341 (2005).

The full text of this article is available in PDF format.
Résumé

Soit   un ensemble analytique de dimension pure tel que la projection   est surjective et propre, où U est un domaine de Runge. Nous démontrons que X est approchable par des ensembles de Nash. Pour citer cet article : M. Bilski, C. R. Acad. Sci. Paris, Ser. I 341 (2005).

The full text of this article is available in PDF format.
1  Partially supported by KBN Grant no. 2P03A01522 and the RAAG Network.


© 2005  Académie des sciences@@#104156@@